Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Does Cryablation cause prolonged weakness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I had cry-oblation for AFIB 12-17-13. Should I still be weak? I am taking Amorodion. potassium and blood pressure meds.
Posted Sat, 25 Jan 2014 in General Health
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Brief Answer: Heart specialist's opinon, ultrasound and X ray He Detailed Answer: Hi and thanks for the query, Cryablation should generally not be accompanied by prolonged weakness. Mild fatigue after the procedure is however normal, as the body might require sometime to adapt to a new physiological reality. In case weakness is bothersome, especially after almost two weeks after the procedure, I suggest a reevaluation be done. The opinion of your heart specialist is useful A clinical review, chest X ray and cardiac ultrasound shall be sufficient to detect any other complications that could explain such weakness. Kind regards. Please, feel free asking further follow up questions in case you have any specific concerns. I will be honored making my humble suggestions. Dr Bain
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor